advertisement
Question
Posted by: Charlotte | 2003/12/11

Contraceptive Minulette

Hi

Please can you tell me about minulette, How mild is this contraceptive? Does it cause Pigmentation or weight gain? Ive been on Nordette for a year but I'm getting pigmentation marks on my face, my doctor has now put me on Minulette - is this good? Or can you recommend something else?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are lower dose pills, like Minesse and Mirelle which may have fewer side efects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: alex | 2015/02/10

On minulette pill. Just came off period and I am on it again. Prescribed to alleviate my period pains but has not done so. My breasts are extremely sore. Could I be pregnant or is it more likely side effects of pill?

Reply to alex
Posted by: b | 2003/12/15

Many years ago my doctor also recommended Minulette.
I used Minulette for many years and had no side effects (no pigmentation, no weight gain, no pimples etc). When I decided to have a baby, I went off it and fell pregnant very easily. But everyone is different and our bodies react to things differently, so you just need to monitor how you body reacts to it.

Reply to b
Posted by: Sara | 2003/12/15

I used Triphasil, then Femodene, then Minesse and I got so depressed on Minesse. I stoppped taking it and I was my old self again - be careful before you change your pill. I also gained a lot of weight (water retention, heart palpulations, high blood pressure and I'm only 26!!!). My doc said it's not likely for Minesse to cause all of this and since I just stopped using it - I've never had these side effects again! I already lost 4 kg just by being off it and I'm not even trying to loose weight. Good luck!

Reply to Sara

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement